# SDR HNAA0500003

- Difficulty date: January 17, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 50,637 hours, 57,815 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX571606D
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM CLT TO LYH THE CAPT CALLED MAINTENANCE CONTROL WITH A HYD PUMP CAUTION LIGHT.  AFTER TROUBLESHOOTING IT WAS FELT BEST TO DIVERT TO ROA.  CREW DID NOT DECLARE AN EMERGENCY.  ALSO FOUND HYD SOV FAILED IN CLOSED POSITION.  P/N AND S/N OFF AV16B2003D, M26622.
